MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWERED WHEELCHAIR
Model Number EIPW22
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Fracture, Arm (2351)
Date of Event 11/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As stated in the complaint, the injury sustained by the end user may have been due to the accidental fall off of the ramp on his porch.The items being replaced on the wheelchair are for damages sustained from the accidental fall.This mdr filing is to report the broken arm.There were no allegations of malfunction or defect made against the subject wheelchair and the only parts being replaced are the ones affected by the fall.The dealer did not obtain any of the client's vitals such as height, weight or age for this report.Sunrise medical does deem this incident as accidental and there will be no further investigation performed by sunrise medical at this time.
 
Event or Problem Description
Dealer (b)(6), stated that the client rolled off the porch and he doesn't remember how that happened.Dealer is thinking he made the turn too wide off the ramp he has on his porch.Client broke his arm.Chair landed on the right side damaging the swing away receiver.(b)(6) also stated that he wasn't too sure if the end user was in the hospital for too long.He stated that the end user's face was "black and blue".

Brand Name
QUICKIE PULSE
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key8122655
Report Number2937137-2018-00016
Device Sequence Number1913210
Product Code ITI
UDI-Device Identifier05022408051977
UDI-Public05022408051977
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;